Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
ТИМЕРБАЕВ М.Р. ОПТИМАЛЬНЫЕ СХЕМЫ МКЭ ДЛЯ ЗАДАЧИ ОБ ИЗГИБЕ БАЛКИ С ОСТРЫМ КРАЕМ//ВЕСТНИК УДМ.УН-ТА.МАТЕМАТИКА.ИЖЕВСК.-2007.-№ 1.-С.127-134.
Form of presentationArticles in Russian journals and collections
Year of publication2007
  • Timerbaev Marat Ravilevich, author
  • Bibliographic description in the original language Timerbaev M.R. Optimalnye skhemy MKE dlya zadachi ob izgibe balki s ostrym kraem//Vestnik Udm.un-ta.Matematika.Izhevsk.-2007.-№ 1.-S.127-134.
    Annotation Вестник Удм.ун-та.Математика.
    Place of publication Ижевск
    The name of the journal Вестник Удм.ун-та.Математика.
    Publishing house Удм.ГУ
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=13092&p_lang=2

    Full metadata record